MAUDE Adverse Event Report: Owen Mumford Limited Unifine Pentips Plus; pen needle

Owen Mumford Limited Unifine Pentips Plus; pen needle
Model Number AN 3840
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/28/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Customer stated her pentip needles are bending when doing her injections and on one of them when she removed the neede from the injection site, the needle was not there.It appeared to be broken off, but she is unsure if the needle is still in her skin or not.After following up again, she indicated she did not go the dr and she is fine.

Brand Name
Unifine Pentips Plus
Common Device Name
pen needle
Manufacturer (Section D)
Owen Mumford Limited
primsdown industrial estate
worcester rd.
chipping norton, oxfordshire OX7 5 XP
UK  OX7 5XP
MDR Report Key50889509
Report Number1058602-2026-00011
Device Sequence Number21502720
Product Code FMI
UDI-Device Identifier00384703840010
UDI-Public00384703840010
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberAN 3840
Device Lot Number007578
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Device Age13 MO
Event Location Home
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/24/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Date Report Sent to FDA09/24/2026